# SDR FDEA202011142855

- Difficulty date: November 14, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N770FD
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 81,398 hours, 31,995 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Actuator
- Condition: Twisted
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER CREW DEBRIEF, MEM RAMP HAD DIFFICULTY IN CLOSING MCD.  MX CALLED TO A/C TO CLOSE MCD, STATED MCD OUT OF SEQUENCE.  MCD DOOR OPENED NORMALLY AT  GSP.  WHEN CLOSING MCD, FOUND BOTH DOOR ACTUATORS TWISTED IN SUPPORT BRACKET, FOUND 4 EACH MCD SUPPORT ROD ENDS BROKEN, 2 EACH HYDRO LINES DAMAGED, CANOPY SWITCH BRACKET BROKEN.  FURTHER INSPECTION ONGOING.
